On the Pseudo Almost Automorphic Solutions for Lienard -Type Systems with Multiple Delays

Yazgan R.

JOURNAL OF MATHEMATICAL EXTENSION, vol.16, no.9, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 9
  • Publication Date: 2022
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Keywords: Banach fixed point theorem, Lienard-type system, Pseudo almost automorphic, ALMOST-PERIODIC SOLUTIONS, NONLINEAR DUFFING SYSTEM, EQUATIONS
  • Van Yüzüncü Yıl University Affiliated: Yes


In this study, pseudo almost automorphic(PAA) solutions of a Lienard-type system with multiple delays are considered. By applying the main features of PAA, Banach fixed point theorem and some differential inequalities, sufficient conditions for the existence and uniqueness of such solutions are obtained. Since the PAA is more general than the almost periodicity(AP) and pseudo almost periodicity(PAP), this work is a new and complementary compared to previous studies. In addition, an example is given to show the correctness of the created conditions.